# SDR FDEA201801040015

- Difficulty date: January 4, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 77,847 hours, 16,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1831
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1831, RBL 8.5 FOUND CORRODED.   CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REPLACED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR NR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
